# SDR UIEA2011060700310

- Difficulty date: June 7, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 108,674 hours, 21,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND AT MAIN ENTRY DOOR 1R LOWER FWD CORNER OF DOOR CUTOUT IN OUTER SKIN, DOUBLER, CHORD AND STRAPS.( DOCUMENTATION OF REPAIR AT MAIN ENTRY DOOR 1R AT LOWER FWD CORNER OF DOOR CUTOUT. DAMAGE WAS CRACKS IN OUTER SKIN, DOUBLER, STRAPS AND CHORD.  DAMAGE WAS TRIMMED OUT, WITH FILLERS, DOUBLER AND TRIPPLER INSTALLED, SEE FIG 1.  REPAIR HAS APPROVAL AS NOTED ON SR 1-1899456738)
